Journal of Differential Geometry

Cohomology Theory in Birational Geometry

Chin-Lung Wang

Full-text: Open access


This is a continuation of [9], where it was shown that K-equivalent complex projective manifolds have the same Betti numbers by using the theory of p-adic integrals and Deligne's solution to the Weil conjecture. The aim of this note is to show that with a little more book-keeping work, namely by applying Faltings' p-adic Hodge Theory, our p-adic method also leads to the equivalence of Hodge numbers — a result which was previously known via motivic integration.

Article information

J. Differential Geom., Volume 60, Number 2 (2002), 345-354.

First available in Project Euclid: 20 July 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Wang, Chin-Lung. Cohomology Theory in Birational Geometry. J. Differential Geom. 60 (2002), no. 2, 345--354. doi:10.4310/jdg/1090351105.

Export citation